Ive been on my current regime for a few yrs and undetectable with a fantastic CD4%. I was recently sick about 30mins after taking my meds. I panicked and didnt know what to do so took another dose of my meds. Is this the correct thing to do?? Will...
...Meds to Blame? All HIV meds, except for Fuzeon (since it is injected), can cause nausea -- which is the sensation of wanting to throw up or vomit. The following medications seem to be more commonly associated with nausea: Combivir Emtriva ... Read more »
... Nausea -- that sick-to-your-stomach feeling that makes you feel like you may vomit -- is a very common side effect that many PHAs experience, especially in the first few weeks of starting HAART. It can be caused Read more »
...throat runny or stuffy nose body aches headache chills fatigue sometimes diarrhea and vomiting *It's important to note that not everyone with flu will have a fever. What should I do if I get... Read more »
...including fever, cough, sore throat, runny or stuffy nose, body aches, headache, chills and fatigue. Some people may also have vomiting and diarrhea. People may be infected with the flu, including 2009 H1N1, and have respiratory symptoms without... Read more »